Discussions By Condition: Female sexual conditions

Scarred that the doctor's can't figure it out!!

Posted In: Female sexual conditions 3 Replies
  • Posted By: Anonymous
  • November 28, 2006
  • 04:27 PM

Can someone help me help doctor's figure out what's wrong? Symptoms: In september my left abdomen was hurting. I had left side pain. I went to the hospital they said I was having menstral symptoms. It was that time of the month so I doubted myself and said okay maybe. They gave me pain killers. Later I still had pain, with constipation,nausea, ear aches, laft and right arm pain. I went to a private doctor tested for STD's I was given antibiotics and pain killers. Tests came back negative I was still in pain went to different hospital again tested for STDS came back negative. Given transvaginal sonogram diagnosed with PID given triple dose of antibiotics. In the menatime had yeast infection possibly caused by antibiotics. I took something for the yeast infection. Last month, October, I had very light menstration that lasted 2 days, very unusual for me. This month, November, menstration was slightly longer and heavier. Now left pelvic region is hurting again but it's dull and there seems to be some type of pelvic mass protruding from vagina when I squat down to bathe and wash my private area. I went to a different doctor because of the pain I'm having in left side again and because I thought that none of this is normal, the doctor said it's normal for skin pockets to be there and that they see nothing. I went back because pain persists in pelvic region and sometimes I get pain in my vagina and anus. They also requested the test results from the hospital. They said that there was a small fibroid but that's normal, it shouldn't cause pain and it will go away on its own. Every trip to the doctor they say they don't see anything. Please help? My left lower abdominal also still hurts. I went back to the doctor yesterday and the doctor says she doesn't see anything. It seems like everyone thinks I am nuts!! This stuff is really going on and it's not funny! Please help!!

Reply Flag this Discussion

3 Replies:

  • Sounds familiar :) There is a condition called Pelvic Floor Dysfunction that can cause, among other things, vaginal & rectal pain, any pelvic pain. I'm not sure if it would affect your period or not, but that could have been affected by the medications they gave you. In many cases of this, the pelvic floor muscles that control your rectum, bowels, vagina, bladder, etc. are chronically clenched and/or spasming. You would not even know if your muscles are too tight. I have talked to a lot of people with this and none of us knew. It can make it feel like your insides are falling out. The muscles can sometimes compress nerves that can cause referred pain in other parts of your body, i.e. legs, arms, etc. Do a search for pelvic floor dysfunction, or go to www.ic-network.com and search for pelvic floor dysfunction. There are some good links and articles there. Physical therapy is what heals this, but be cautious - you HAVE to find a PT that has lots of good experience with "pelvic floor therapy" and does NOT make you do kegels.
    bestel63 3 Replies
    • January 23, 2007
    • 03:38 AM
    • 0
    Flag this Response
  • All I know if your ovaries take turns on your period. One month it's your right and the next it's your left. I have similar problems and the Doctors cant figure out whats wrong with me either. Ive had all kinds of tests. I cant have sex because it hurts so bad. I hope you get this figured out.
    Anonymous 42,789 Replies
    • February 19, 2007
    • 05:21 PM
    • 0
    Flag this Response
  • wife had same problems.her uterine walls were tothin. ask your doctor about vagifem medication to rebuild the walls and you be back on top befor you know it...lolhope this helps
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?